Stability of iterations of symplectic transformations
- 20 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. A. Yakubovich and V. M. Starzhinskii, Linear Differential Equations with Periodic Coefficients and Their Applications [in Russian], Nauka, Moscow (1972).Google Scholar
- 2.V. A. Yakubovich and V. M. Starzhinskii, Parametric Resonance in Linear Systems [in Russian], Nauka, Moscow (1987).Google Scholar
- 3.A. Ya. Bulgakov and S. K. Godunov, “Circular dichotomy of matrix spectrum,” Sib. Mat. Zh.,29, No. 5, 59–70 (1988).Google Scholar
- 4.S. K. Godunov, “The problem of matrix spectrum dichotomy,” Sib. Mat. Zh.,26, No. 5, 25–37 (1986).Google Scholar
- 5.S. K. Godunov, “Problems of guaranteed precision of numerical methods of linear algebra,” Prog. Intern. Congr. Math.,2, 1353–1361 (1986).Google Scholar
© Plenum Publishing Corporation 1989